# SDR USAA980534

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 961
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-CHECK VISUAL INSPECTION, FOUND A .20 INCH CRACK LEFT AFT ENTRY DOORWAY FORWARD LOWER CORNER BS 961, 2 INCHES ABOVE STRINGER 17L OF SKIN.  INSTALLED TRIPLER PER REPAIR DOCUMENT 53-30-3 FIG 24.  (M)
